# SDR SWAA2025031298582

- Difficulty date: February 21, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 71,722 hours, 42,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB FWD WIRE BUNDLE BRACKET CRACKED <[01].  REMOVED AND REPLACED R/W T/E PANEL 651FB FWD WIRE BUNDLE BRACKET IAW AIPC57-50-00-38 AND SRM 51-40-02; [02] VERIFIED ACTION 1.  JOB COMPLETE.
